Alert archive / California / Wind Advisories in 2014
Wind Advisory 22, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Mar 29, 2014, 2:14 PM PDT for Los Angeles County, California. It took effect at Mar 29, 2014, 10:00 PM PDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2014, 2:14 PM PDT (21:14 UTC)
- In effect from
- Mar 29, 2014, 10:00 PM PDT
- Expired
- Mar 30, 2014, 9:03 AM PDT
- In force
- 11 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
639 WWUS76 KLOX 292114 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 214 PM PDT SAT MAR 29 2014 ...GUSTY WINDS LATE THIS EVENING THROUGH SUNDAY MORNING... .A COLD FRONT WILL BRING GUSTY NORTHWEST TO NORTH WINDS ACROSS THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS...SANTA CLARITA VALLEY AND THE ANTELOPE VALLEY STARTING LATE THIS EVENING. BLOWING DUST MAY OCCUR ACROSS THE DESERT AREAS AT TIMES THROUGH SUNDAY MORNING. CAZ088-300500- /O.NEW.KLOX.WI.Y.0022.140330T0500Z-140330T1900Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 214 PM PDT SAT MAR 29 2014 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON PDT SUNDAY. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. STRONGEST WINDS WILL OCCUR NEAR NEWHALL PASS. * TIMING...WINDS WILL INCREASE LATE THIS EVENING AND CONTINUE THROUGH SUNDAY MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-300500- /O.NEW.KLOX.WI.Y.0022.140330T0500Z-140330T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 214 PM PDT SAT MAR 29 2014 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON PDT SUNDAY. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE LATE THIS EVENING AND CONTINUE THROUGH SUNDAY MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-300500- /O.NEW.KLOX.WI.Y.0022.140330T0500Z-140330T1900Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 214 PM PDT SAT MAR 29 2014 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON PDT SUNDAY. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. STRONGEST WINDS WILL OCCUR ACROSS THE WEST VALLEY. * TIMING...WINDS WILL INCREASE LATE THIS EVENING AND CONTINUE THROUGH SUNDAY MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$
3 follow-up statements
719 WWUS76 KLOX 300444 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 944 PM PDT SAT MAR 29 2014 ...GUSTY WINDS LATE THIS EVENING THROUGH SUNDAY MORNING... .A PASSING COLD FRONT WILL BRING GUSTY NORTHWEST TO NORTH WINDS ACROSS THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS...SANTA CLARITA VALLEY AND THE ANTELOPE VALLEY. BLOWING DUST MAY OCCUR ACROSS THE DESERT AREAS AT TIMES THROUGH SUNDAY MORNING. CAZ088-301245- /O.CON.KLOX.WI.Y.0022.140330T0500Z-140330T1900Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 944 PM PDT SAT MAR 29 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SUNDAY... * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. STRONGEST WINDS WILL OCCUR NEAR NEWHALL PASS. * TIMING...WINDS WILL INCREASE LATE THIS EVENING AND CONTINUE THROUGH SUNDAY MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-301245- /O.CON.KLOX.WI.Y.0022.140330T0500Z-140330T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 944 PM PDT SAT MAR 29 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SUNDAY... * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE LATE THIS EVENING AND CONTINUE THROUGH SUNDAY MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-301245- /O.CON.KLOX.WI.Y.0022.140330T0500Z-140330T1900Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 944 PM PDT SAT MAR 29 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SUNDAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. STRONGEST WINDS WILL OCCUR ACROSS THE WEST VALLEY. * TIMING...WINDS WILL INCREASE LATE THIS EVENING AND CONTINUE THROUGH SUNDAY MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION... AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ ASR
363 WWUS76 KLOX 301228 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 528 AM PDT SUN MAR 30 2014 ...GUSTY WINDS THIS MORNING... .LAST NIGHTS COLD FRONT WILL HAS BROUGHT GUSTY NORTHWEST TO NORTH WINDS TO THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS...SANTA CLARITA VALLEY AND THE ANTELOPE VALLEY. BLOWING DUST MAY OCCUR ACROSS THE DESERT AREAS AT TIMES THIS MORNING. CAZ088-301900- /O.CON.KLOX.WI.Y.0022.000000T0000Z-140330T1900Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 528 AM PDT SUN MAR 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. STRONGEST WINDS WILL OCCUR NEAR NEWHALL PASS. * TIMING...WINDS WILL CONTINUE THROUGH NOON BEFORE DIMINISHING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-301900- /O.CON.KLOX.WI.Y.0022.000000T0000Z-140330T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 528 AM PDT SUN MAR 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL CONTINUE THROUGH NOON BEFORE DIMINISHING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-301900- /O.CON.KLOX.WI.Y.0022.000000T0000Z-140330T1900Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 528 AM PDT SUN MAR 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. STRONGEST WINDS WILL OCCUR ACROSS THE WEST VALLEY. * TIMING...WINDS WILL CONTINUE THROUGH NOON BEFORE DIMINISHING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION... AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$
808 WWUS76 KLOX 301603 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 903 AM PDT SUN MAR 30 2014 CAZ053-054-059-088-301715- /O.CAN.KLOX.WI.Y.0022.000000T0000Z-140330T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG...LANCASTER...PALMDALE...SANTA CLARITA... NEWHALL...VALENCIA 903 AM PDT SUN MAR 30 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS 15 TO 25 MPH WITH ISOLATED GUSTS TO 40 MPH WILL CONTINUE THROUGH THE MORNING...MAINLY THROUGH THE INTERSTATE 5 CORRIDOR. $$ MW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 29, 10:55 AM PDT, 3 hours 19 minutes earlier.
Area forecast discussion, Mar 29, 10:55 AM PDT, 3 hours 19 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1055 AM PDT SAT MAR 29 2014 .SYNOPSIS... A SERIES OF STORM SYSTEMS WILL AFFECT THE REGION OVER THE NEXT WEEK...WITH BREAKS IN BETWEEN...ALONG WITH COOL AND BREEZY CONDITIONS. THE FIRST SYSTEM WILL BE LATE TONIGHT INTO SUNDAY MORNING. THE SECOND SYSTEM LOOKS STRONGER FROM LATE MONDAY INTO TUESDAY...WITH LOWER SNOW LEVELS. AND THE THIRD SYSTEM APPROACHES TOWARD THE END OF NEXT WEEK. && .UPDATE... MAIN UPDATE THIS MORNING WAS TO SLOW ARRIVAL OF RAIN AND CLEAN UP CLOUD/FOG WORDING. HIGH-LEVEL CLOUDS ARE STREAMING ACROSS THE SOUTHLAND BUT OVERALL A FAIRLY NICE DAY. TEMPERATURES ARE RUNNING 3-6 DEGREES WARMER IN MOST AREAS WITH 10+ HIGHER IN THE MOUNTAINS SO HAVE INCREASED EXPECTED HIGHS IN MANY AREAS. THIS WAS REFLECTED IN THE EARLY MORNING SOUNDING AT KNKX WITH A +12 DEGREES AT 4000 FEET. LIGHT RAIN IS OCCURRING ACROSS SFO BAY THIS MORNING BUT REMAINS A LONG WAYS FROM OUR CENTRAL COAST. HAVE SLOWED THE ARRIVAL OF THE PRECIPITATION IN OUR NORTHERN AREAS FOR TODAY AS WE EXPECT THE MAIN FRONTAL BAND TO START IMPACTING THIS AREA AFTER 00Z. THE CENTRAL COAST WILL RECEIVE THE BULK OF THE RAINFALL FROM THIS STORM SYSTEM WITH ABOUT 0.25" WITH LOCAL 0.50" IN THE TYPICAL WETTER SLO COUNTY SPOTS. THE FRONT WEAKENS RAPIDLY AS IT MOVES SOUTH OF PT CONCEPTION LATE TONIGHT AND SUNDAY. WIND FLOW TURNS FROM WESTERLY OVERNIGHT TO NORTHWEST AND NORTH BY TOMORROW MORNING. THIS IS NOT A FAVORABLE PATTERN FOR PRECIPITATION IN VENTURA AND LOS ANGELES COUNTIES. EXPECT BEST PRECIP TO OCCUR ON THE NORTH SLOPES OF THE MOUNTAINS AND THIS IS INDICATED BY THE NAM MODEL...ONLY LIGHT RAIN OR SHOWERS ACROSS THE POPULATED VALLEYS/COASTS. THE MAIN IMPACT WILL BE GUSTY NORTHWEST AND NORTH WINDS LATER TONIGHT AND INTO SUNDAY MORNING. MAY NEED TO BOOST THE WIND ADVISORY FLAG IN THE AFTERNOON FORECAST PACKAGE FOR THIS. TEMPERATURES WILL BE NOTICEABLY COOLER IN THE MOUNTAINS ON SUNDAY AND SNOW LEVELS FALL TO 5000 FEET OR LESS WITH LIGHT ACCUMULATIONS LIKELY TO OCCUR BEFORE THE PRECIP ENDS. VALLEY/COAST TEMPS WILL BE 1-4 DEGREES COOLER THAN TODAY. ***FROM PREVIOUS DISCUSSION*** BY MONDAY...A MUCH LARGER AND COLDER UPPER LOW WILL BECOME ELONGATED FROM THE GULF OF ALASKA TO JUST WEST OF CENTRAL CALIFORNIA. THIS UPPER LOW WILL SET UP WITH A SLIGHT NEGATIVE TILT. THIS NEGATIVE TILT WILL HELP SET UP A DIFFLUENT AREA...ESPECIALLY ACROSS SLO/SBA COUNTY INITIALLY. THE COMBINATION OF THIS FEATURE AND A STRONG 140 KT JET CORE PROGGED TO MOVE IN FROM THE WEST OVER SLO/SBA COUNTIES SHOULD HELP TO ENHANCE RAINFALL TOTALS FOR THESE AREAS. ALTHOUGH THE FRONT HOLDS TOGETHER AS IT PUSHES INTO VENTURA AND LA COUNTIES MONDAY NIGHT...THE BEST DYNAMICS STAY TO THE NORTH. RAIN AND SNOWFALL TOTALS WILL VARY WITH THIS SYSTEM...WITH HIGHEST TOTALS LIKELY OVER SLO/SBA COUNTIES WITH THE COLD FRONT. SNOW LEVELS SHOULD BE LOWER THAN THE PREVIOUS STORM WHICH COULD BRING HAZARDOUS DRIVING CONDITIONS TO THE I-5 CORRIDOR MONDAY NIGHT INTO TUESDAY. .LONG TERM (TUE-FRI)... BY TUESDAY...THE GFS SHOWS THE CUTOFF LOW TRACKING SOUTH SKIRTING ALONG THE CENTRAL COAST. THEREFORE THERE SHOULD CONTINUE TO BE A CHANCE OF SHOWERS JUST ABOUT EVERYWHERE ON TUESDAY. IN FACT...500 MB TEMPS WILL BE AROUND -28 DEGREES CELSIUS IN THE COLD CORE OF THE UPPER LOW LATE TUE AFTERNOON AS IT SETS UP OVER THE CENTRAL COAST. THIS SHOULD BE COLD ENOUGH TO DESTABILIZE THE ATMOSPHERE AND ALLOW FOR SLIGHT CHANCE FOR THUNDERSTORMS TUE AFTERNOON INTO THE EVENING HOURS. THE EUROPEAN MODEL KEEPS THE UPPER LOW FARTHER NORTH AT THIS TIME. THEREFORE...WILL LET THE DAY SHIFT TAKE A LOOK TO SEE IF BOTH MODELS BECOME MORE IN LINE BEFORE ADDING TSTMS TO THE FORECAST. BY WEDNESDAY...THE UPPER LOW FILLS IN AND EJECTS EAST INTO AZ/NM. WED SHOULD BE PARTLY CLOUDY. BOTH THE GFS AND EURO MODELS BEGIN TO MOVE OUT OF PHASE WITH THE TIMING OF THE NEXT FRONTAL BOUNDARY. THE EUROPEAN MODEL BRINGS ANOTHER FRONTAL BOUNDARY INTO THE AREA BY THURSDAY AFTERNOON/EVENING...WHILE THE GFS HAS BECOME MORE BEARISH WITH ONLY SHOWERS EXPECTED ACROSS AREAS N OF POINT CONCEPTION. FOR NOW WILL BROAD BRUSH SLIGHT CHANCE POPS FOR AREAS S OF POINT CONCEPTION THU/FRI. EXPECT HIGH TEMPS TO REMAIN BELOW NORMAL FOR THIS TIME OF YEAR FOR MUCH OF NEXT WEEK. && .AVIATION...29/1800Z. MID/UPPER LEVEL TROUGH OF LOW PRESSURE CENTERED 700SM WEST OF POINT CONCEPTION THIS MORNING WILL MOVE OVER AND EXIT THE AREA THROUGH THE PERIOD. A SURFACE COLD FRONT IS EXPECTED TO DISSIPATE IN THE VICINITY OF POINT CONCEPTION AROUND 30/03Z. UPPER LEVEL STRONG SOUTHWEST WINDS WILL PREVAIL WHILE MID LEVEL LIGHT SOUTHWEST WINDS BECOME MODERATE BY 30/08Z THEN MODERATE WEST NORTHWEST AFTER 30/14Z. MODERATE ONSHORE PRESSURE GRADIENT THROUGH 30/06Z THEN MODERATE NORTHERLY BETWEEN 30/09-30/19Z THEN MIXED MODERATE ONSHORE AND NORTHERLY GRADIENT THEREAFTER. A WEAK CAPPING MARINE INVERSION THIS MORNING AROUND 1KFT WILL NOT EXIST SUNDAY MORNING. FREEZING LEVEL WAS APPROXIMATELY 11KFT THIS MORNING AND WILL DIFFER AND RANGE FROM MINUS 5KFT NORTH HALF AND MINUS 2KFT SOUTH HALF SUNDAY MORNING. KLAX...CHANCE CIGS 030 AT TIMES BETWEEN 30/06-30/09Z. OTHERWISE BKN-SCT 250 THROUGH THE PERIOD. SURFACE WINDS 27020G25KT LIKELY AFTER 30/21Z. KBUR...CHANCE CIGS 070 AT TIMES BETWEEN 30/09-30/12Z. OTHERWISE BKN-SCT 250 THROUGH THE PERIOD. VIRTUALLY CERTAIN - 95-100% VERY LIKELY - 80-95% LIKELY - 60-80% CHANCE - 30-60% VERY UNLIKELY - 20% OR LESS && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXMWWLOX) && PUBLIC...BOLDT/KAPLAN AVIATION...30 WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 29, 6:00 AM PDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT SAT MAR 29 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-301300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT SAT MAR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT PATCHY DENSE FOG WILL CONTINUE THROUGH MID MORNING ACROSS PORTIONS OF THE CENTRAL COAST. A WEAK COLD FRONT WILL REACH SAN LUIS OBISPO COUNTY BY LATE THIS AFTERNOON OR THIS EVENING. THIS COLD FRONT WILL CONTINUE TO WEAKEN AS IT PUSHES INTO VENTURA AND LOS ANGELES COUNTIES THIS EVENING. RAINFALL AMOUNTS WILL REMAIN LIGHT FOR THE MOST PART. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY A SECOND STORM SYSTEM WILL MOVE ACROSS THE FORECAST AREA MONDAY EVENING THROUGH TUESDAY. EXPECT HIGHER RAINFALL AND SNOWFALL AMOUNTS WITH THIS NEXT SYSTEM. A THIRD STORM SYSTEM IS LIKELY TO AFFECT THE FORECAST AREA THURSDAY NIGHT OR FRIDAY. WE ARE NOT EXPECTING COPIOUS AMOUNTS OF RAIN WITH THE NEXT FEW SYSTEMS. KAPLAN
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 3:31 AM PDT | Small Craft Advisory | LOX | 65 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.